# SDR SWIA200210623

- Difficulty date: January 31, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 15,074 hours, 21,231 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80055711
- Part serial: 0225
- Condition: Faulty
- Location: Cockpit
- Part time: 3,983 hours, 5,755 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WITH TRIM SET AT 50 PERCENT, GOT A TAKEOFF AURAL WARNING TRIM.  ABORTED TAKEOFF.  PERFORMED FUNCTIONAL TEST OF SENSORS.  OPS CHECK GOOD.  REPLACED AURAL WARNING UNIT.  OPS CHECK GOOD.  S/N ON 0045, S/N OFF 0225.
